| Model Number |
0684-00-0480-01C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after approximately three days of intra-aortic balloon (iab) therapy the console generated a rapid gas loss alarm.Blood was seen in the tubing.The iab was removed.There was no patient harm or adverse event reported.
Additional Manufacturer Narrative
Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Additional Manufacturer Narrative
The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.Complaint record id # (b)(4).
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and traces of blood on the interior and exterior of the catheter.A kink was found on the catheter tubing near the y-fitting approximately 76.5cm from the iab tip.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and one leak was detected on the membrane approximately 1.3cm from the rear seal measuring 0.013cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).